# SDR MZZA96180

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT BS 700 FRAME SHEAR TIE BETWEEN STRINGER 27R AND STRINGER 28R.  THE CORRODED SHEAR TIE WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4 FIGURE 15.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809962 (SEQ NR 01139).  (M)
